MathSciNet Relay Station
MathSciNet bibliographic data
MR2120277 (2005k:42055) 42B25 (28A25)
Ombrosi, Sheldy Weak weighted inequalities for a dyadic one-sided maximal function in $\Bbb R\sp n$. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1769–1775.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement